# SDR SWAA2021031551178

- Difficulty date: February 23, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD WEB FASTENER HOLE CRACKED AT BS295 RBL56 WL208. / REMOVED AND REPLACED THRESHOLD WEB BS291.5 TO BS332.1 RBL56 WL208 PER SRM 51-40-02; SRM 51-40-05; MM 51-21-72; DWG# 141A8310 REV A AND DWG# 140A9810 REV A
